# SDR ABXA030050

- Difficulty date: December 11, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 3 OSS 756.50, LE SKIN FOUND CORRODED ON FASTENER HEAD ATTACHING SKIN TO FORMER. REPAIRED AREA IAW REA B657-45505MR.
